# SDR SWAA2022022454718

- Difficulty date: March 21, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 52,161 hours, 30,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP DELAMAANATION 6' INBOARD OF INBOARD EDGE. 4' ABOVE LOWER EDGE. DAMAGE MEASURES 4.5' X 4.5' / R&R AFT FLAP ON N/R D356834 CLEARING# 48021
